RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 9  


$L_p$-solubility of the Dirichlet problem for the heat equation in non-cylindrical domains
Yu. A. Alkhutov
3
On sets of convergence and divergence of multiple orthogonal series
M. I. Dyachenko, K. S. Kazarian
41
Padé approximants for entire functions with regularly decreasing Taylor coefficients
V. N. Rusak, A. P. Starovoitov
63
Estimates of the integral modulus of continuity of functions with rarely changing Fourier coefficients
S. A. Telyakovskii
93
Stabilization of solutions of the first mixed problem for the wave equation in domains with non-compact boundaries
A. V. Filinovskii
107
Criteria for weak and strong continuity of representations of topological groups in Banach spaces
A. I. Shtern
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020